The Michigan Mathematical Journal

The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.

Top downloads over the last seven days

Iterated limits.T. H. HildebrandtVolume 5, Issue 1 (1958)
An upcrossing inequality with applications.Errett BishopVolume 13, Issue 1 (1966)
Differential subordinations and univalent functions.Sanford S. Miller and Petru T. MocanuVolume 28, Issue 2 (1981)
An elementary proof of the fixed-point theorem of Browder and Kirk.K. GoebelVolume 16, Issue 4 (1969)
Solutions fondamentales et estimations optimales pour l'opérateur de Cauchy-Riemann tangentielMoulay Youssef Barkatou and Christine Laurent-ThiébautVolume 54, Issue 3 (2006)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/mmj